Ask a doctor

Will I heal from severe swelling, welts, and indentations from Velashape? (photos)

I had very mild cellulite that I sought treatment for. I had Velashape once before and the procedure was relatively painless with some noticeable smoothing. This time, I went to a different place and the procedure was very rough with extreme suction. The machine was set to rf 60. 10mins spent on each leg. I am suffering: - Severe swelling - Welt-like raised red spots on both sides - Severe indentations on my legs. (Will this go away? Not normal) How do I heal? Take advil? Apply cortisone?

Doctor Answers (1)

Please go back to your provider for an evaluation of the area

+1
One potential side effect of Velashape is burns which is particularly true if you've had sun exposure prior to your treatment. It's important to go back to your Velashape provider to be evaluated as to the cause of this reaction and to get a recommendation for the best healing treatment option(s).


New York Facial Plastic Surgeon
3.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.